# SDR UALA2010032300959

- Difficulty date: March 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 767222
- Aircraft serial: 25156
- Aircraft time: 62,030 hours, 22,827 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CREW: ALL THE EMERGENCY LIGHTS ARE ON IN CABIN WITH AIRCRAFT POWERED AND EMERGENCY LIGHT SWITCH IN ARMED POSITION. SUPPLEMENTAL DATA UPDATE REPLACED EMERGENCY LIGHT MODULE M731 AND BATTERY IAW MM. OPS TESTED GOOD.
